# SDR ASAA2013111596423

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 27,676 hours, 8,314 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH MASTER CAUTION LIGHT COME ON WITH THE AIR CONDITIONER LIGHT ILLUMINATED ON THE RECALL PANEL WITH  NO LIGHT COMING ON THE OVERHEAD PANEL.  ACFT GROUNDED.  NO FAULTS FOUND PERFORMED BITE AMM REF 21-61-00, NO HISTORY 30 DAYS.
